# SDR SWIA200819328

- Difficulty date: March 5, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 35,148 hours, 46,241 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5747 - EMERGENCY EXIT SIGN OVER SEAT 9B INOP.  REPAIRED WIRING AT LIGHT ASSEMBLY.  OPS CHECK GOOD.
